| Catalog Number |
8431013050DC |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Per medwatch report#: mw5145184; it was reported that during a surgical procedure, the bur broke.It was also reported the event caused an unknown serious injury.No further information was provided.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting for device return to manufacturer.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : product status unknown.